Integrable boundary value problems for elliptic type Toda lattice in a disk

Download
2007-10-01
Guerses, Metin
Habibullin, Ismagil
Zheltukhın, Kostyantyn
The concept of integrable boundary value problems for soliton equations on R and R+ is extended to regions enclosed by smooth curves. Classes of integrable boundary conditions in a disk for the Toda lattice and its reductions are found. (C) 2007 American Institute of Physics.

Citation Formats
M. Guerses, I. Habibullin, and K. Zheltukhın, “Integrable boundary value problems for elliptic type Toda lattice in a disk,” JOURNAL OF MATHEMATICAL PHYSICS, vol. 48, no. 10, pp. 0–0, 2007, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/39615.